# SDR SWAA2023101911911

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8891Q
- Make and model: Boeing 737-8
- Aircraft serial: 42683
- Aircraft time: 884 hours, 511 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTING FL1 LEADING EDGE IN TRANSIT LIGHT ILLUMINATED; #1 LEADING EDGE SLAT EXTENDED; NO INDICATION ON OVHD LE DEVICES FOR #1 SLAT. FAULTING THE S994 SENSOR.<[01] OK TO CONT PER MEL 27-88-01A SP1 SP2 (IFIM 27-30-00);[02] FOUND HISTORICAL FAULT 27-81200 PER FORMED FIM 27-81-00-810-806 AND FOUND SENSOR S994 OUT OF RIG. ADJUSTED SENSOR S994 AND OPS CHECK GOOD PER AMM 27-88-11 THIS CLEARS MEL 27-88-01A
